U.S. doctors online nowAsk doctors free
Owensboro, KY
A 72-year-old female asked:

I am holding fluids while taking neurontin. i am taking tribenzor (amlodipine and hydrochlorothiazide and olmesartan) to keep fluid retention down. i have hypertension problems. what to do?

1 doctor answer1 doctor weighed in
Dr. Jack Rubin
Nephrology and Dialysis 49 years experience
BP problems & fluid: You should be seen by a physician (P) for a complete work up to find the cause of your edema (E). You could start with the P who prescribed your Neurontin (gabapentin). At your age, you could have some cardiac and/or renal problems that could be the cause of your E, among others. See P and get an answer and a treatment plan. Good luck.
Last updated Dec 31, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.